# SDR DALA2021113007364

- Difficulty date: November 27, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 88,998 hours, 23,427 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 DOOR 1R GIRT BAR FWD SLIDER IS LOOSE. CORRECTIVE ACTION: SECURED THE DOOR 1R FWD SLIDER AND PERFORMED CHECK PER B757 AMM 25-66, OPS CKS NORMAL. (8206310)
